Hello again

Discussion in 'General Parenting' started by Liahona, Feb 12, 2008.

  1. Liahona

    Liahona Active Member

    Well, I'm back with an update on my family. difficult child 1 is having auditory (and maybe visual) halucinations. We have an appointment with psychiatrist tomorrow morning. He is also getting agressive with his brothers again.

    difficult child 2 had a really sweet moment today. He was throwing a ball in the house (a "no no") and hit the baby. I said "Oh, NO!" and the baby starts to cry. difficult child 2 comes up to her very concerned says "sorry baby hurt" Baby (easy child 2) is fine after half a second, but difficult child 2 still comes up to her every few min "baby hurt?" He is progressing. I can send him to get me diapers and wetwipes and even give him directions on where the diapers and wetwipes are. He has also been responding to time outs today. He doesn't always.

    easy child 1 has juvenil onset rhumatiod arthritis (JRA). We're at the tail end of the diagnosis process with it. They aren't 100% sure, but think that is what he has. This has included hosptial visits, multiple and various tests, and much heart ache. He is such a sweet little boy and very laid back. Last time they drew his blood he didn't even cry. (Compare to difficult child 1 that had to have several people hold him down)

    easy child 2 is really cute and starting to sleep through the night.

    What happened to the signatures? I don't see anybodies signatures at the end of the posts.
     
  2. Marguerite

    Marguerite Active Member

    Welcome back.

    Good to hear how difficult child 2 is going.

    difficult child 1 - has he been checked out for psoriasis? Just a thought...

    Our sigs are here, no worries. Maybe you need to enable something? Check out UserCP and see what the settings are.

    Marg
     
  3. smallworld

    smallworld Moderator

    Emily, welcome back!

    In terms of difficult child 1, stimulants like Metadate can exacerbate or actually cause hallucinations. Sounds to me as if you should ask about Difficult Child'ing that and adding in a mood stabilizer. If the hallucinations don't go away, the psychiatrist should consider upping his Risperdal.

    Glad everything else seems to be back on track. Good luck at the psychiatrist appointment.
     
  4. busywend

    busywend Well-Known Member Staff Member

    Scary stuff with difficult child 1. I hope they figure that out quickly!
     
Loading...